Table of Contents
ISRN Discrete Mathematics
Volume 2014, Article ID 436419, 6 pages
http://dx.doi.org/10.1155/2014/436419
Research Article

Mathematical Morphology on Hypergraphs Using Vertex-Hyperedge Correspondence

1Department of Computer Applications, Cochin University of Science and Technology, Cochin 682022, India
2Naval Physical and Oceanographic Laboratory, Cochin 682021, India
3Department of Mathematics, Rajagiri School of Engineering and Technology, Cochin 682039, India

Received 18 December 2013; Accepted 27 January 2014; Published 13 March 2014

Academic Editors: A. V. Kelarev, W. F. Klostermeyer, and X. Meng

Copyright © 2014 Bino Sebastian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Bino Sebastian Vadakkenveettil, Avittathur Unnikrishnan, Kannan Balakrishnan, and Ramkumar Padinjare Pisharath Balakrishna, “Morphological filtering on hypergraphs,” Discrete Applied Mathematics, 2015. View at Publisher · View at Google Scholar